# SDR UALA2009122303983

- Difficulty date: December 23, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,908 hours, 13,290 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 312N31043
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG STRUT PLUMBING INSP: FOUND PRESSURE LINE CLAMP BLOCK FASTENERS SHEARED AND FASTENER HOLES ELONGATED IN CLAMP BLOCK BRACKET AT NAC STA 149.5.   REPLACED BRACKET, BLOCKS AND CHANNEL RETAINER.
